# SDR MWEA00864

- Difficulty date: October 5, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 991151513
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - SHEAR TIE AT STATION 160 ON FORWARD SIDE OF FRAME IS CORRODED FROM LONGERON 27 RIGHT TO 29 RIGHT.  FABRICATED AND INSTALLED SHEAR TIE.  (M)
